Got a Medical Question? Ask a Doctor Online!
Hi. I amCustomerWelcome to Just Answer and thank you for the question.I'm reviewing your question now and will post back with your reply.
If you have blood glucose level of 500 , this is too high and this need immediate attention to lower its level .
This need Regular injecatble Insulin 10 U IV and 10 U IM .
Followed by arterial blood gases to rule out Acidosis please .
This should be managed immediately .
Let me know if you have further quires .
Please leave positive feedback for me .
Are you there ...
Insulin Lentus is long acting means this is not used as emergency Insulin to low blood sugar levels , and second this cant be used Intravenously , so this is not recommended in this situation .
If you canot go than at least get dose of Lentus , to some extent this will help you , meanwhile Metformin will not help you out right now .
Avoid more eating , get more fluid in the form of plain water , and if you feel vomiting , nausea , please rush to ER .
Good luck .
Please click on good rating .
Do you have more quires ...